# SDR 9722486632

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breakers
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOTS NOTICED SEVERAL BOOST PUMP LOW PRESSURE LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO MNL AND LANDED WITHOUT INCIDENT.  CLOSED CIRCUIT BREAKERS, OPERAITONAL CHECK OK.
